# SDR AALA201809249009

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 42,862 hours, 30,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Frames 47-51
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT BRACKET BETWEEN FRAMES 47 & 51, STRINGER 41R AND 42R IN THE AFT CARGO BAY.  REPLACED THE SUPPORT BRACKET IAW SRM 51-42-11, SRM 51-72-11, AND DRAWING D93571158.
